Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
143 Doctors are Online

Done turbinate surgery for deviated nasal septum and widening sinus. Smoked marijuana after surgery. Severe headache. Due to the drug use?

I had my nasal septum repaired along with my sinus widened and turbinat surgery all at the same time oh and my uvila shortened I have smoke 1 cigarette and marijauna I have smoked about 3 to 6 times and my surgery was about a month and 2 days ago I have not used the salt water nor the saline but 1-2 times I have a headache and I keep trying to blow out my nose have I caused any problems for my self or is there a chance I could have caused a problem
Asked On : Wed, 27 Mar 2013
Answers:  1 Views:  65
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Medical Topics
Psychiatrist 's  Response
Hi there, headaches after nasal surgeries are common and they can continue until healing process gets completed. Marijuana is a good pain killer. It can be effective for at most one day, so that could be the reason that your headaches have been off and on present during the last months. you can use saline to wash the internal nose since it helps for its healing. It can also prevent any infection in the ares. If it does not get better after a week or so, consult with your surgeon about. I wish you a good health.
Answered: Sat, 30 Mar 2013
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor